# SDR SWAA112326

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 53,261 hours, 43,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND SKIN CRACKED AT BS 727D+9, STR 4R.  REPAIRED SKIN PER EA.
